Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I am suffering with heavy menstrual problem from last month

Hi, I am suffering with heavy menstrual problem from last month. Kindly Suggest me the right way.................
Asked On : Sat, 23 Apr 2011
Answers:  3 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcare magic
if your history is little bit narrative i can answer it better,is it cramps/ bleeding / both or something else any way best way is to consult a good gynecologist and do one ultrasound scan to sort out the problem
Answered: Sat, 23 Apr 2011
I find this answer helpful
  Anonymous's Response
hi doctor,

Generely my preiods come on 3rd of every month bt in last month its postpond by 17 days its came on 20th bt after 10 day its came on 3rd april as per my preiod cycle bt on 16 april its happened again with heavy bleeding and cramps so tell me what to do.....???
Answered: Sun, 24 Apr 2011
OBGYN Dr. Reji. D's  Response
don,t worry!
this may be due to DUB(dysfunctional uterine bleeding),it can be treated initialy with hormones .so you must consult a gynecologist
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor